RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 2, Pages 66–79 (Mi timm89)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular numbers of the monodromy operator and sufficient conditions of the asymptotic stability of periodic system of differential equations with fixed delay

Yu. F. Dolgii, E. V. Ul'yanov


Abstract: To obtain sufficient conditions for the asymptotic stability of linear periodic systems with fixed delay commensurable with the period of coefficients, singular numbers of the monodromy operator are used. To find these numbers, a self-adjoint boundary value problem for ordinary differential equations is applied. We study the motion of eigenvalues of this boundary value problem under a variation of a parameter. Obtaining sufficient conditions for the asymptotic stability is reduced to finding the bifurcation value of the parameter for the boundary value problem.

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 259, suppl. 2, S95–S110

UDC: 517.929
Received: 19.10.2006

Citation: Yu. F. Dolgii, E. V. Ul'yanov, “Singular numbers of the monodromy operator and sufficient conditions of the asymptotic stability of periodic system of differential equations with fixed delay”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 2, 2007, 66–79; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S95–S110

Citation in format AMSBIB
\Bibitem{DolUly07}
\by Yu.~F.~Dolgii, E.~V.~Ul'yanov
\paper Singular numbers of the monodromy operator and sufficient conditions of the asymptotic stability of periodic system of differential equations with fixed delay
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 2
\pages 66--79
\mathnet{http://mi.mathnet.ru/timm89}
\elib{http://elibrary.ru/item.asp?id=12040769}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 259
\issue , suppl. 2
\pages S95--S110
\crossref{https://doi.org/10.1134/S0081543807060065}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38949158510}


Linking options:
  • http://mi.mathnet.ru/eng/timm89
  • http://mi.mathnet.ru/eng/timm/v13/i2/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. P. Lampe, E. N. Rosenwasser, “Stability investigation for linear periodic time-delayed systems using Fredholm theory”, Autom. Remote Control, 72:1 (2011), 38–60  mathnet  crossref  mathscinet  zmath  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:210
    Full text:64
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020